Scheduled System Maintenance:
On May 6th, single article purchases and IEEE account management will be unavailable from 8:00 AM - 12:00 PM ET (12:00 - 16:00 UTC). We apologize for the inconvenience.
By Topic

Comments on "An iterative method for generalized complementarity problems"

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Fang, S. ; AT&T Bell Laboratories, Holmdel, NJ, USA

In an earlier paper, the author proposed an iterative method for generalized complementarity problems with Lipschitz continuous and strongly monotone functions. Here we show that a slightly modified method can be developed to solve a generalized complementarity problem with a Lipschitz continuous, pseudomonotone, and integrable function.

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 11 )